# SDR QXEA0200904

- Difficulty date: June 21, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 1,973 hours, 2,358 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 42000332501
- Part serial: 611
- Condition: Inoperative
- Location: Ahrs
- Part time: 1,973 hours, 2,358 cycles
- Stage of operation: CL
- How discovered: L
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

PDX-DURING CLIMBOUT, LOST NR 2 AHRS, ELEVATOR FEEL CAUTION LIGHT CAME ON. NR 2 RPM WENT FROM 900 TO 1020 RPM. YAW DAMPER WOULD NOT RE-ENGAGE. TOOK BOTH CONDITION LEVERS FROM 900 TO 1020 THEN BACK TO 850 RPM. SYMMETRICAL TORQUE  RESTORED. RETURNED TO FIELD, LANDED AIRCRAFT WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED AHRS. FDR & DATE SHOWS POWER LEVER WAS MOVED 5 DEGREES ABOVE RATING DETENT WHICH WILL CAUSE AN INCREASE OF RPM TO 1020, THIS IS NORMAL FOR MOVEMENT OF POWER LEVER IN THIS RANGE. ELEVATOR FEEL CAUTION WAS RELATED TO FAILURE OF AHRS. REPLACEMENT OF AHRS CLEARED ELEVATOR FEEL CAUTION LIGHT PROBLEM. AIRCRAFT RETURNED TO SERVICE.
